MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATOR, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facilty did not involve the local dräger s&s organization into any follow-up measures; a third-party service provider was instructed to do diagnosis and - if necessary - repair the device.Dräger contacted the hospital for the purpose to obtain further information.It was responded that lack of preventive maintenance was suspected to be a contributing factor in the event but additional details could not be provided by the contact person.This lack of relevant information does not allow a case-specific evaluation by the manufacturer.Dräger concludes the following: although the exact nature of the deviation remains unknown, it did not incorporate a previously unidentified or falsely assessed risk since the device posted an alarm to alert the user.There was no functional restriction described but it cannot be excluded that the ventilation performance was impaired because a temporary desaturation was reported.Further conclusions can't be made - there was no s/n transmitted and thus, age of the device and status of repairs and preventive maintenance is unknown.Neither the unique device identifier (udi) of the affected product nor the device serial number was provided to us.We will reiterate with the customer on this.If this attempt leads to an udi, we will send a follow-up report.
 
Event or Problem Description
It was reported that the device posted an alarm during use while the patient was experiencing a temporary oxygen desaturation.As per report, the nurse could not identify the root cause for the alarm and thus, decided to replace the device in a controlled maneuver.Patient support was bridged in manual ventilation in the meantime; the oxygen saturation went up again and no health consequences have reportedly occurred, finally.

Brand Name
SAVINA
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20531389
Report Number9611500-2024-00464
Device Sequence Number20507536
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown